Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Must have a frozen embroyo transfer, on progenova. Endometrium thickness less, advised Syldanafril. Thickness change in a day ?

I am undergoing frozen embroyo transfer as part of tat I was on progenova for 12 days . tdy when the dr. scanned told that my utrine thickness is 8.2 mm and has prescribed Syldanafril to be used vaginally for 2 days and to come for the scan. Dr. Informed if the endometrial thickness is 10mm then only will do the transfer or else will cnacel the cycle. Please let me know average how much is the endometrium thickness increases in a day
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Usually endometrium increases by 1mm in a day. A thin endometrium will not result in a successful implantation. Thus, it is better to wait for a thick endometrium to grow before trying for implantation to be successful.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor